# SDR UPS06447615

- Difficulty date: July 10, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT - LT STA 980 STR39 FRAME FOUND CRACKED. CRACK LENGTH 1/2".  FWD CARGO COMPT LT STA980 STR39 FRAME REPAIRED AS PER RS R53-10-35553 JUST BETWEEN STR36L AND STR40L AREA CONTINUE INSP IS REQUIRED AS PER RS R53-10-35553 AND UPS EO B747-5310-24839-A.
